MathSciNet Relay Station
MathSciNet bibliographic data
MR1066620 58F15 (58F03)
Steinlein, Heinrich; Walther, Hans-Otto Hyperbolic sets, transversal homoclinic trajectories, and symbolic dynamics for $C^1$-maps in Banach spaces. J. Dynam. Differential Equations 2 (1990), no. 3, 325–365.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement